# SDR 2008UALA06483

- Difficulty date: November 11, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 48,850 hours, 17,584 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APPROX STA 1325 FRAME 74 + 5 INCHES, 10 INCHES TO THE RIGHT OF THE BELLY CENTER LINE IS DENTED.  DRESSED OUT DENT, NDT INSP FOR FURTHER DAMAGE INSIDE AND OUTSIDE OF SKIN, NO CRACKS DETECTED.  PAINT TO MATCH REWORK AREA.
